# SDR AALA202507311094

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 68,974 hours, 28,768 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Zone 800 Latch
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE EMERGENCY EXIT UPPER HATCH PIN ON THE FLIGHT DECK DOOR IS STUCK OUT.  IT WILL NOT SLIDE BACK IN. READJUSTED AND LUBRICATED LATCH. PER AMM 52-51-08. OPERATIONAL CHECK GOOD.
